hello forum readers,
this whole thing is really embarrasing for me, so i haven't told anybody about it, and my only way to seek help is through a forum, as i feel anonimous.
i have weak erections. when i masturbate, my penis gets larger, but it is unable to be erect, it hangs down. this has been going on for years now, and on a side note, i take anti-depressive pills (any ways this might affect my penis?), so the thing is i remember for example when i was 15, and i had very hard erections, now i have 18 and have erections so weak it breaks down my self-esteem, and try to avoid girls a lot.
i need your help. if there's anybody out there who knows of a method beside pills, to help me have an erect penis, please post.
Weak erection, HELP!
hello forum readers,
Yes, anti-depressants often cause erectile disfunction. They also will affect your libido, which in turn can affect erections. Next time you get your prescription filled look at the material they give you (or look up your medication on line, there are several sites that will advise you of the possible side effects of a medication). I would recommend discussing this problem with the prescribing physician. They can try different medications that may have less or no side effects.
thanks a lot! if i hypothetically stop using antidepressives, will my erection be back?
Assuming they are causing the problem. Yes. After a period of time.
But DO NOT stop taking anti-depressants without consulting your doctor. Several have serious side effects when stopped suddenly. You can make things much worse by suddently stopping them. Always consult your doctor before altering such medications
Welcome to the board.
You need not to be embarrassed about your problem. It happens to many guys…You said you were on anti-depressants. You didn’t say which one, but most of these medications will affect your sex drive. I was on different kinds. One set of them made it difficult to maintain an erection. When I complained to the doctor about this he changed my meds and in a few weeks I could get hard, but I was unable to finish the job. I was unable to ejaculate. Speak with your doctor. Tell him the medications are affecting your sex drive and that you’re entering your prime and you would like to try other medications that don’t affect your libido….
What are you taking? I took so many different one… The magic medication cocktail for me was Efixir and Topomax... You’re too young for Erectile Dysfunction and the need for Cialis or Viagra…
Talk to your doctor…
Definitely talk to your doctor about it. He's heard it a million times before, and won't think it's any weirder than talking about any other medical issues.
If it is an effect of the antidepressant you are taking, there are alternatives (like Wellbutrin, for example). Finding the right drug (or combination) is like twisting the knobs on your stereo to get the sound good. It usually takes some tweaking.
<i>Our lives begin to end the day we become silent about things that matter.</i> -- MLK